# SDR SWIA202155375

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 43,701 hours, 28,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACKED CA WINDSHIELD AT FL370.  REMOVED AND REPLACED CAPTS SIDE WINDSHIELD, REF AMM 56-11-01 AND TASK CARD 56-220-100-SKY ATTACHED.
